Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Help, Balls Are Hurting, No Idea Why!

Help, Balls Are Hurting, No Idea Why!

I have no idea what the hell I’ve done to my balls! They’re hurting like crazy to the point where I can’t even walk correctly. I started taking Biotest’s Tribex a few days ago, I doubt that has anything to do with it. And then yesterday I didn’t PE, and the day before I did. Last night I literally orgasmed about 6-7 times with my girlfriend, more than I normally do, and then she ended up giving me head for 4.5 hours! I don’t know if staying hard for that long has anything to do with it or what?

I’m not sure how to explain the pain, almost like being hit in the balls! I’m doing a hot wrap now and it doesn’t seem to be helping much. :(


Wanna.Be.Hung :cool:

Hey, I’ve had that same pain when I was on Paxil a few years ago. It lasted for a week or so and then went away. It felt like they were bruised and swollen and like you I had trouble walking normal.

I’ve heard the same type of symptoms happen to some people who started taking Propecia. I’m thinking that this product has unbalanced you chemically and hopefully will return to normal when it readjusts.


Gut Scramblin' goodness.

Damnit this makes me want to throw the Tribex stuff in the trash, I don’t think I can deal with this kind of pain!


Wanna.Be.Hung :cool:

Originally Posted by W.B.H.
…………then she ended up giving me head for 4.5 hours!

Does she have a sister, or a semi decent looking mother with the same stamina? :-)

I think that you got blue balls. Happened to me once when I had sex for a long time without ejaculation. I could hardly walk afterwards.


BPEL:6.7 EG: 5.5 goal: 8x6

I experience a similar feeling when 10 days into a cycle of testosterone based steroids.

I take it that this is my testes beginning to ‘shut down’ with respect to endogenous testosterone production.

SO it could be this but I honestly don’t believe that ‘natural’ ingredients will have a similar effect of 1g of test.

I could be wrong though, check on the size of your balls, if they are shrinking then you could probably put it down to your Tribex.

Originally Posted by W.B.H.
I have no idea what the hell I’ve done to my balls! They’re hurting like crazy to the point where I can’t even walk correctly. I started taking Biotest’s Tribex a few days ago, I doubt that has anything to do with it. And then yesterday I didn’t PE, and the day before I did. Last night I literally orgasmed about 6-7 times with my girlfriend, more than I normally do, and then she ended up giving me head for 4.5 hours! I don’t know if staying hard for that long has anything to do with it or what?

I’m not sure how to explain the pain, almost like being hit in the balls! I’m doing a hot wrap now and it doesn’t seem to be helping much. :(

How long did you go without ejaculation (blue balls)?
Stop the supplement and see if it goes away.Did you follow directions, More is not always better.
Perhaps you should go to the doctor, you may have epididymitis(Inflamation of the ductus deferens, sperm tube)


Speak softly carry a big dick, I'm mean stick!

Hey, I dont know anything about steriods, but I had a close friend die of testicular cancer after walking around with some soreness and pain for a month and it was then too late. Its fast growing. So if you are not 100% sure what it is check it out with a doctor and give it a feel now to check for lumps and hard surfaced pea like lumps.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Permanently smooth balls and shaftcollegeguy5Penis Enlargement Basics2804-18-2006 09:36 PM
Please, Your Thoughts On This Stretching IdeaCrazyLadyPenis Enlargement506-04-2005 09:04 PM
Ball stretching=bigger balls?GanymedePenis Enlargement Basics401-20-2005 01:51 PM
Big balls make dick look smallersheddinskin19Penis Enlargement Basics1601-06-2005 04:29 AM

All times are GMT. The time now is 11:42 AM.